# SDR QXEA0000638

- Difficulty date: March 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 34,508 hours, 43,148 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Component: Fire Detection, Kidde
- Component part number: 8934100450
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

GEG - AFTER TAKE OFF, NR 1 FIRE WARNING ILLUMINATED. WARNING WENT OUT AFTER SHOT 1. PERFORMED GROUND RUN, NO DEFECTS NOTED. REMOVED AND REPLACED FIRE CONTROL UNIT. OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
